# SDR UALA2011080204000

- Difficulty date: August 1, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 49,505 hours, 13,929 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AROUND FASTENERS STATION 345 RBL 0 - RBL 21.  REPAIRED PER SRM 53-00-51, PG 203, FIG 201.
